| Model Number |
CCWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced blurry vision, glare, light sensitivity and shadows.The iol was exchanged for monofocal lens model 2 months and 14 days after the initial implant procedure.Clinical reason for explant was reported as mechanical complication.Additional information has been requested.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).